Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Asymptotic approximation")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 11585

  • Page / 464
Export

Selection :

  • and

Parsimonious asymptoticsLUDWIG, D.SIAM journal on applied mathematics (Print). 1983, Vol 43, Num 4, pp 664-672, issn 0036-1399Article

COMMENTS ON DIRECT FOURIER SYNTHESIS OF WAVES IN LAYERED MEDIA AND THE METHOD OF STATIONARY PHASEABO ZENA A; CANDEL SM; CRANCE C et al.1982; J. SOUND VIBR.; ISSN 0022-460X; GBR; DA. 1982; VOL. 80; NO 3; PP. 433-446; BIBL. 4 REF.Article

Kriterien für die asymptotische Approximation durch Dirichbetsche Reihen = Critère pour l'approximation asymptotique par des séries de Dirichlet = Criterion for the asymptotic approximation by Dirichlet seriesHOISCHEN, L.Journal of approximation theory. 1985, Vol 45, Num 1, pp 11-18, issn 0021-9045Article

A further asymptotic estimate of the amplitude for the two-parameter Scott-Murata oscillator and a similar estimate for a three-parameter oscillatorCESCHIA, M; MICHELACCI, G.IEEE transactions on circuits and systems. 1984, Vol 31, Num 6, pp 569-574, issn 0098-4094Article

Asymptotics for orthogonal polynomials associated with exp(-x4)NEVAI, P.SIAM journal on mathematical analysis. 1984, Vol 15, Num 6, pp 1177-1187, issn 0036-1410Article

The rank of a Hardy fieldROSEN LICHT, M.Transactions of the American Mathematical Society. 1983, Vol 280, Num 2, pp 659-671, issn 0002-9947Article

Échange de limites en théorie asymptotique de coques. II: En premier lieu, l'épaisseur tend vers zéro = Interchanging limits in asymptotic shell theory. II. First, the thickness approaches zeroCIARLET, P. G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 315, Num 2, pp 227-233, issn 0764-4442Article

Développement asymptotique de la solution générale du problème de Hill régulariséKUZ'MINYKH, V. A.Astronomičeskij žurnal. 1987, Vol 64, Num 2, pp 426-430, issn 0004-6299Article

Gravitational radiation, source behavior, and the method of matched asymptotic expansionsANDERSON, J. L.Foundations of physics. 1985, Vol 15, Num 4, pp 411-418, issn 0015-9018Article

Supersymmetric quantum mechanics and large-N expansionsIMBO, T. D; SUKHATME, U. P.Physical review letters. 1985, Vol 54, Num 20, pp 2184-2187, issn 0031-9007Article

Développement spatio-temporel des perturbations dans une couche limiteZEL'MAN, M. B; KAKOTKIN, A. K.Prikladnaâ mehanika i tehničeskaâ fizika. 1985, Num 1, pp 42-47, issn 0869-5032Article

On the growth of meromorphic functions with radially distributed zeros and polesMILES, J.Pacific journal of mathematics. 1986, Vol 122, Num 1, pp 147-167, issn 0030-8730Article

Asymptotic expansion of the first elliptic integralCARLSON, B. C; GUSTAFSON, J. L.SIAM journal on mathematical analysis. 1985, Vol 16, Num 5, pp 1072-1092, issn 0036-1410Article

Asymptotics of the many-whirls representation for Aharonov-Bohm scatteringBERRY, M. V.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 35, issn 1751-8113, 354002.1-354002.9Article

Scattering by a parabolic cylinder ― A uniform asymptotic expansionOTT, R. H.Journal of mathematical physics. 1985, Vol 26, Num 4, pp 854-860, issn 0022-2488Article

Asymptotic error expansions for spline interpolationDIKSHIT, H. P; SHARMA, A; TZIMBALARIO, J et al.Canadian mathematical bulletin. 1984, Vol 27, Num 3, pp 337-344, issn 0008-4395Article

Elliptic regularization for the semi-linear telegraph systemAPREUTESEI, N. C; DJAFARI ROUHANI, B.Nonlinear analysis. 2010, Vol 72, Num 6, pp 3049-3061, issn 0362-546X, 13 p.Article

UNIFORM ASYMPTOTIC EXPANSIONS RELATED TO UNSTEADY FLOW IN UNCONFINED AQUIFERSSHEN MC.1982; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1982; VOL. 42; NO 1; PP. 1-9; BIBL. 12 REF.Article

Income maximization using prices and QoS for a multi-class telecommunications systemZACHARIADIS, Grigorios; BARRIA, Javier A.IEEE communications letters. 2007, Vol 11, Num 2, pp 222-224, issn 1089-7798, 3 p.Article

Asymptotic evaluation of the pulse train radiated by an angled beam and fluid coupled rectangular ultrasonic transducerZAKHAROV, D. D; FRADKIN, L. Ju.The Journal of the Acoustical Society of America. 2010, Vol 127, Num 3, pp 1267-1278, issn 0001-4966, 12 p., 1Article

On a sharp sobolev-type inequality on two-dimensional compact manifoldsNOLASCO, M; TARANTELLO, G.Archive for rational mechanics and analysis. 1998, Vol 145, Num 2, pp 161-195, issn 0003-9527Article

The method of investigation of defects system influence on stress-strain state of elastic bodiesGORYACHEVA, I. G; FELDSTEIN, I. V.Zeitschrift für angewandte Mathematik und Mechanik. 1996, Vol 76, pp 173-174, issn 0044-2267, SUP5Conference Paper

Further results on generalized elliptic-type integralsKALLA, S. L; LEUBNER, C; HUBBELL, J. H et al.Applicable analysis (Print). 1987, Vol 25, Num 4, pp 269-274, issn 0003-6811Article

Une théorie asymptotique des plaques minces piézoélectriques = An asymptotic theory of thin piezoelectric platesATTOU, D; MAUGIN, G. A.Comptes rendus de l'Académie des sciences. Série 2, Mécanique, Physique, Chimie, Sciences de l'univers, Sciences de la Terre. 1987, Vol 304, Num 15, pp 865-868, issn 0764-4450Article

There are asymptotically for fewer polytopes than we thoughtGOODMAN, J. E; POLLACK, R.Bulletin, new series, of the American Mathematical Society. 1986, Vol 14, Num 1, pp 127-129, issn 0273-0979Article

  • Page / 464